MathSciNet Relay Station
MathSciNet bibliographic data
MR541625 (81d:32002) 32A05 (10H99 30B50 32A10)
Spilker, Jürgen; Schwarz, Wolfgang Wiener-Lévy-Sätze für absolut konvergente Reihen. (German) Arch. Math. (Basel) 32 (1979), no. 3, 267–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement